Show simple item record

dc.contributor.authorMarconato, Suzinei A.S. [UNESP]
dc.contributor.authorSpezamiglio, Adalberto [UNESP]
dc.date.accessioned2022-04-28T19:56:27Z
dc.date.available2022-04-28T19:56:27Z
dc.date.issued2000-09-01
dc.identifier.citationDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, v. 7, n. 3, p. 325-333, 2000.
dc.identifier.issn1492-8760
dc.identifier.urihttp://hdl.handle.net/11449/224414
dc.description.abstractLyapunov stability for a class of differential equation with piecewise constant argument (EPCA) is considered by means of the stability of a discrete equation. Applications to some nonlinear autonomous equations are given improving some linear known cases.en
dc.format.extent325-333
dc.language.isoeng
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
dc.sourceScopus
dc.titleStability of differential equations with piecewise constant argument via discrete equationsen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationDepartamento de Matemática IGCE UNESP, 13500-230, Rio Claro, SP
dc.description.affiliationDepartamento de Matemática IBILCE UNESP, 15054-000, S.J.R.Preto, SP
dc.description.affiliationUnespDepartamento de Matemática IGCE UNESP, 13500-230, Rio Claro, SP
dc.description.affiliationUnespDepartamento de Matemática IBILCE UNESP, 15054-000, S.J.R.Preto, SP
dc.identifier.scopus2-s2.0-0346109375
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record